# SDR SWAA2021012540056

- Difficulty date: January 5, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 45,704 hours, 27,348 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY STATION 663 VAPOR BARRIER IS CRACKED.  RT BODY STATION 663 VAPOR BARRIER WITH A CRACK WAS REPAIRED, IAW SRM 51-70-04-2R-10 56144U 01/08/2021.
